Skip to main content

Jeremiah Heller

Profile picture for Jeremiah  Heller

Contact Information

#308 in 805 W Pennsylvania Ave
Associate Professor

Research Description

My broad research interests are in homotopy theory and algebraic geometry, with a focus on applications of homotopy theory (classical, equivariant, and motivic) to the study of algebraic cycles and algebraic K-theory.


PhD, Northwestern University, 2006

Additional Campus Affiliations

Associate Professor, Mathematics

Recent Publications

Heller, J., Voineagu, M., & Østvær, P. A. (2024). Bredon motivic cohomology of the complex numbers. Documenta Mathematica, 29(1), 115-140.

Gepner, D., & Heller, J. (2023). THE TOM DIECK SPLITTING THEOREM IN EQUIVARIANT MOTIVIC HOMOTOPY THEORY. Journal of the Institute of Mathematics of Jussieu, 22(3), 1181-1250.

Heller, J., & Stephan, M. (2021). Free (Z/p)n-complexes and p-DG modules. Journal of Algebra, 565, 221-254.

Antieau, B., Gepner, D., & Heller, J. (2019). K-theoretic obstructions to bounded t-structures. Inventiones Mathematicae, 216(1), 241-300.

Heller, J., Voineagu, M., & Østvær, P. A. (2019). Topological comparison theorems for bredon motivic cohomology. Transactions of the American Mathematical Society, 371(4), 2875-2921.

View all publications on Illinois Experts